# SDR UALA2011050202140

- Difficulty date: May 2, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 38,619 hours, 8,464 cycles
- Engine: Pwa PW4077
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4917711
- Part serial: 119
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PRIMARY FLIGHT COMPUTER HAS LANE 3 LATCHED FAULT AND WILL NOT RESET.  REPLACED PFC, INSTALLED SOFTWARE & PERFORMED INSTALLATION TESTS.
